Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/6326,
  title    = {Periodic Solutions for a Delayed Population Model on Time Scales},
  author    = {Kejun Zhuang and  Zhaohui Wen},
  country   = {},
  institution={},
  abstract  = {This paper deals with a delayed single population model on time scales. With the assistance of coincidence degree theory, sufficient conditions for existence of periodic solutions are obtained. Furthermore, the better estimations for bounds of periodic solutions are established.
},
  {International Journal of Mathematical and Computational Sciences },  volume    = {4},
  number    = {7},
  year      = {2010},
  pages     = {1010 - 1012},
  ee        = {http://waset.org/publications/6326},
  url       = {http://waset.org/Publications?p=43},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 43, 2010},
}